# SDR FDEA2019081211836

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: A53973085210
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFICATION AND INSPECTION OF AFT CARGO DOOR STRUCTURE AT FR60A REVEALED THE TOP TWO HOLES MOST   OUTBOARD ROW, BETWEEN THE LOCK PLATE AND TORSION BOX PLATE HAVE CRACK INDICATIONS. (REFERENCE ITEM 18B   OF   WORK CARD) CARGO LATCH INTERNAL STRUCTURE. REPAIRED IAW FEDEX EA 6-5320-T0348097-P1.
